Items where Author is "Azari, Mahdieh"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Azari, Mahdieh (2016) Some variants of the Szeged index under rooted product of graphs. Miskolc Mathematical Notes, 17 (2). pp. 761-775. ISSN 1787-2405 (print), 1787-2413 (online)

Azari, Mahdieh and Iranmanesh, Ali (2014) THE SECOND EDGE-WIENER INDEX OF SOME COMPOSITE GRAPHS. Miskolc Mathematical Notes, 15 (2). pp. 305-316. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Wed Oct 27 12:18:07 2021 CEST.